It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Anyone On Lexapro--depression Returned & You Added Another Ad?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-19-2007, 11:21 AM   #1
    salty
    Senior Veteran
    (female)
     
    Join Date: May 2003
    Location: USA
    Posts: 1,551
    salty HB Usersalty HB User
    Anyone On Lexapro--depression Returned & You Added Another Ad?

    I'm trying to see if there's anyone out there who was or is in the situation I am.

    I'm on 40mg of Lexapro, lithium, and I've fallen back into depression.

    If anyone is in a similar situation, I'D LOVE TO KNOW WHAT YOUR DR. ADDED.

    Thank you so much,

    Salty

     
    Sponsors Lightbulb
       
    Old 05-19-2007, 04:18 PM   #2
    trg247
    Senior Veteran
    (male)
     
    Join Date: Jan 2005
    Location: ontario
    Posts: 3,762
    trg247 HB Usertrg247 HB Usertrg247 HB User
    Re: Anyone On Lexapro--depression Returned & You Added Another Ad?

    I don't take Lexapro but maybe my combo will give you some ideas: Effexor, Wellbutrin, Remeron, Lithium and Temazapam

    take care
    trg247
    __________________
    Major Depressive Disorder With Psychotic Features
    Post Traumatic Stress Disorder
    Borderline Personality Disorder
    Generalized Anxiety Disorder

    Current Meds
    Pristiq
    Cymbalta
    Seroquel
    Temazapam

     
    Old 05-20-2007, 11:51 AM   #3
    salty
    Senior Veteran
    (female)
     
    Join Date: May 2003
    Location: USA
    Posts: 1,551
    salty HB Usersalty HB User
    Re: Anyone On Lexapro--depression Returned & You Added Another Ad?

    Thank you TRG247 for posting. I'll keep your cocktail in mind.

    Salty

     
    Old 05-20-2007, 02:43 PM   #4
    sunshine0806
    Senior Member
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 204
    sunshine0806 HB User
    Re: Anyone On Lexapro--depression Returned & You Added Another Ad?

    I take 10mg Lexapro. When I went through a rough patch, I thought about just upping my dose of Lexapro. I was worried about getting more tired, though, so I asked my doctor what I should do. He suggested adding Wellbutrin because it won't cause drowsiness. I didn't go for this because I don't want to take any more drugs than I'm already taking. Wellbutrin also can make anxiety worse - it's better for people with depression, only - not depression and anxiety. My doctor told me this himself, so I don't know why he thought I should take it, knowing I suffer anxiety. He says this combo works for many of his patients, though, so you may want to look into Wellbutrin.

     
    Old 05-20-2007, 03:04 PM   #5
    browneyedgrl
    Member
    (female)
     
    Join Date: Jan 2004
    Posts: 58
    browneyedgrl HB User
    Re: Anyone On Lexapro--depression Returned & You Added Another Ad?

    I have a similar problem. I've been on 20mg of Lexapro for years, but it really just isn't working anymore. I still feel depressed on it. I actually tried to just go off it but depression got worse; I had this doomed feeling when I woke up that made it so hard to get out of bed. Guess I might have to try something else. I might try 150 mg of Wellbutrin combined.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:31 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!